Alert archive / Iowa / Wind Advisories in 2013
Wind Advisory 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Apr 14, 2013, 3:38 AM CDT for Clark County, Scotland County, Missouri; 9 counties in Illinois; 10 counties in Iowa. It took effect at Apr 14, 2013, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 3:38 AM CDT (08:38 UTC)
- In effect from
- Apr 14, 2013, 12:00 PM CDT
- Expired
- Apr 14, 2013, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Quad Cities, IA
All 21 counties
Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Warren County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS73 KDVN 140838 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 338 AM CDT SUN APR 14 2013 ...GUSTY SOUTH WINDS TODAY... .A DEVELOPING STORM SYSTEM IN THE PLAINS AND WARM FRONT LIFTING NORTH THROUGH THE AREA WILL PRODUCE VERY WINDY CONDITIONS ACROSS THE AREA FROM LATE MORNING AND INTO THE AFTERNOON. IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-141645- /O.NEW.KDVN.WI.Y.0003.130414T1700Z-130415T0000Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 338 AM CDT SUN APR 14 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG AND GUSTY SOUTHERLY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ALONG WEST TO EAST ORIENTED ROADS. LIGHT WEIGHT LOOSE OUTDOOR OBJECTS MAY BE BLOWN AROUND EASILY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING OR WORKING OUTDOORS. SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. && $$ 12
3 follow-up statements
674 WWUS73 KDVN 141529 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1029 AM CDT SUN APR 14 2013 ...GUSTY SOUTH WINDS TODAY... .A DEVELOPING STORM SYSTEM IN THE PLAINS AND A WARM FRONT LIFTING NORTH THROUGH THE AREA WILL PRODUCE VERY WINDY CONDITIONS ACROSS THE AREA FROM LATE MORNING AND INTO THE AFTERNOON. IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-142330- /O.CON.KDVN.WI.Y.0003.130414T1700Z-130415T0000Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 1029 AM CDT SUN APR 14 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG AND GUSTY SOUTHERLY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ALONG WEST TO EAST ORIENTED ROADS. LIGHT WEIGHT LOOSE OUTDOOR OBJECTS MAY BE BLOWN AROUND EASILY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING OR WORKING OUTDOORS. SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. && $$
916 WWUS73 KDVN 142037 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 337 PM CDT SUN APR 14 2013 ...GUSTY SOUTH WINDS TODAY... .WINDY CONIDITONS WILL CONITNUE THROUGH THE EARLY EVENING HOURS AS A STORM SYSTEM MOVES THROUGH NORTHWEST IOWA INTO SOUTHERN MINNESOTA. IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-150000- /O.CON.KDVN.WI.Y.0003.000000T0000Z-130415T0000Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 337 PM CDT SUN APR 14 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...LATE THIS THIS AFTERNOON AND EARLY THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG AND GUSTY SOUTHERLY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ALONG WEST TO EAST ORIENTED ROADS. LIGHT WEIGHT LOOSE OUTDOOR OBJECTS MAY BE BLOWN AROUND EASILY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING OR WORKING OUTDOORS. SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. && $$
332 WWUS73 KDVN 142350 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 650 PM CDT SUN APR 14 2013 IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-150100- /O.EXP.KDVN.WI.Y.0003.000000T0000Z-130415T0000Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 650 PM CDT SUN APR 14 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE INTO THIS EVENING AHEAD OF A COLD FRONT. HOWEVER...THESE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA AND THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Apr 13, 11:48 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 13, 11:48 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1148 PM CDT SAT APR 13 2013 .SYNOPSIS... ISSUED AT 246 PM CDT SAT APR 13 2013 THE CYCLONIC FLOW AROUND A FILLING SURFACE LOW OVER SOUTHERN ONTARIO EXTENDED WEST INTO NORTHEAST IOWA WITH A SURFACE RIDGE FROM SOUTHERN ILLINOIS THROUGH NORTHWEST IOWA EARLY THIS AFTERNOON. NEARLY SOLID STRATO-CU WAS OCCURRING IN THE CYCLONIC FLOW KEEPING MOSTLY CLOUDY SKIES OVER THE NORTHERN CWFA WITH TEMPERATURES STILL IN THE MID AND UPPER 30S. CLOSE TO THE RIDGE OVER THE SOUTHERN COUNTIES TEMPERATURES WERE IN THE MID AND UPPER 40S UNDER MOSTLY SUNNY SKIES. A WARM FRONT WAS TAKING SHAPE FROM KANSAS INTO MISSOURI THIS AFTERNOON WITH A AREA OF MID CLOUDS DEVELOPING NORTH OF THE SURFACE FRONT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 246 PM CDT SAT APR 13 2013 THE KS/MO WARM FRONT WILL LIFT NORTH THROUGH THE AREA LATE TONIGHT AND SUNDAY MORNING QUICKLY FOLLOWED BY A COLD FRONT MOVING EAST THROUGH IOWA SUNDAY AFTERNOON. THE COLD FRONT SHOULD BE JUST ENTERING THE WESTERN COUNTIES OF THE FORECAST AREA BY LATE SUNDAY AFTERNOON. AS THE WARM FRONT LIFTS NORTH TONIGHT LOW LEVEL WINDS WILL INCREASE TO 40 TO 50+KTS IN THE 925MB TO 850MB LAYER...ESPECIALLY AFTER MIDNIGHT. WARM MOIST ADVECTION DRIVEN BY THE STRONG LOW LEVEL FLOW WILL SPAWN SHOWERS OVER MUCH OF THE AREA TONIGHT. THE BETTER CHANCES THOUGH WILL BE NORTH OF I80 AFTER MIDNIGHT. KEPT A MENTION OF ISOLATED THUNDER WITH THE HIGHER POPS OVER EAST CENTRAL IOWA LATE TONIGHT. ELEVATED CAPES ARE GENERALLY LESS THAN 300J/KG WHICH ALONE DOESN/T FAVOR THUNDER...BUT WITH STEEP MID LEVEL LAPSE RATES OF 6 TO 7C/KM AND THE STRONG FORCING A FEW STORMS ALONG AND NORTH OF I80 AND WEST OF THE MISSISSIPPI RIVER CAN/T BE RULED OUT. PW/S OVERNIGHT PEAK AT JUST OVER 3/4THS OF AN INCH...SO RAINFALL AMOUNTS SHOULD BE ON THE LIGHT SIDE. OVERNIGHT LOWS SHOULD BE IN THE MID 30S NORTH TO THE MID 40S SOUTH. SUNDAY EXPECT SOME LINGERING SHOWERS IN THE MORNING...NORTH OF I80 WITH STRONG SOUTH WINDS DEVELOPING BY MID MORNING IN THE WARM SECTOR SOUTH OF THE WARM FRONT. AS THE FRONT CONTINUES NORTH THE STRONG SOUTH WINDS WILL SPREAD NORTH OF THE ARE DURING THE MORNING. THE WARM AIR ADVECTION AND DEEP MIXING SHOULD SEND HIGHS INTO THE MID 60S NORTH TO MID 70S SOUTH. THUNDERSTORMS JUST AHEAD OF THE APPROACHING COLD FRONT SHOULD MOVE THROUGH THE NORTHWEST 1/2 TO 1/3 BETWEEN 3 PM AND 7 PM. FORCING LOOKS STRONG JUST AHEAD OF THE FRONT WITH CAPES OF 750 TO 1000 J/KG PER THE NAM PROGS SUPPORTING THUNDERSTORMS. PREFRONTAL DEEP LAYER SHEAR DURING THE LATE AFTERNOON WILL ALSO BE STRONG...IN THE 45 TO 55KT RANGE...WHICH SHOULD BE ENOUGH TO SUPPORT DEEP UPDRAFTS...SO SOME ISOLATED HAIL OR STRONG WIND GUSTS ARE POSSIBLE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 246 PM CDT SAT APR 13 2013 AN UNSETTLED WEATHER PATTERN IS ON TAP FOR NEXT WEEK WITH A GOOD CHANCE FOR AN EXTENDED RAINFALL EVENT. REFER TO THE HYDROLOGY SECTION FOR A GENERAL OVERVIEW OF CURRENT MOISTURE AND RIVER CONDITIONS. A COLD FRONT MOVES THROUGH THE CWFA SUNDAY NIGHT BRINGING A ROUND OF SHOWERS AND SOME THUNDERSTORMS TO THE AREA. RAINFALL SHOULD BE THE HEAVIEST DURING THE EVENING HOURS AND OVER THE NORTHWEST HALF OF THE CWFA. RAINFALL INTENSITY WILL DECREASE AFTER MIDNIGHT. LINGERING SHOWERS WILL BE SEEN ACROSS THE AREA ON MONDAY... ESPECIALLY DURING THE MORNING HOURS. THERE MAY OR MAY NOT BE A BREAK IN THE RAIN DURING THE AFTERNOON. TEMPERATURES WILL AVERAGE BELOW NORMAL. MONDAY NIGHT/TUESDAY THE NEXT LOW MOVES NORTHEAST FROM THE SOUTHERN PLAINS. RAINFALL CHANCES WILL BE ON THE INCREASE WITH THUNDERSTORMS POSSIBLE OVER THE SOUTHERN THIRD OF THE CWFA ON TUESDAY. TEMPERATURES WILL CONTINUE TO AVERAGE BELOW NORMAL. TUESDAY NIGHT ON... MODEL CONSENSUS SHOWS A WET PATTERN TO REMAIN IN PLACE THROUGH THURSDAY NIGHT. POPS START OUT AS CHC TO LIKELY BUT THE OVERALL PATTERN SUGGESTS THAT LIKELY TO CATEGORICAL POPS WILL EVENTUALLY BE SEEN. TEMPERATURES WILL AVERAGE BELOW NORMAL. SEVERAL ROUNDS OF RAIN WITH THUNDERSTORMS WILL BE SEEN THROUGH THURSDAY NIGHT WHICH WILL CONTINUE TO SOAK ALREADY MOIST GROUND. COLD AIR BEING PULLED IN BEHIND THE DEPARTING LOW THURSDAY NIGHT/FRIDAY MAY RESULT IN A RAIN/SNOW MIX THAT MAY BRIEFLY CHANGE OVER TO ALL SNOW. HOWEVER...GROUND AND ROAD TEMPERATURES ARE WELL ABOVE FREEZING SO ANY SNOW THAT OCCURS SHOULD MELT. MODEL CONSENSUS HAS SCHC/CHC POPS FRI/FRI NIGHT FOR LINGERING PRECIPITATION IN THE CYCLONIC FLOW AND COLD POOL BEHIND THE DEPARTING LOW. THERE ARE DIFFERENCES BETWEEN THE MODELS ON WHETHER OR NOT SATURDAY WILL BE DRY. THE MODEL CONSENSUS HAS SCHC POPS ACROSS THE FAR SOUTH/SOUTHWEST FOR SATURDAY. TEMPERATURES WILL CONTINUE TO AVERAGE BELOW NORMAL. ..08.. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1135 PM CDT SAT APR 13 2013 SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS EVENING AND OVERNIGHT AHEAD OF A WARM FRONT. ANY STORMS ARE LIKELY TO BE FAIRLY ISOLATED THUS CONTINUED TO LEAVE OUT WITH 06Z TAFS. VSBYS GENERALLY 6SM WITH ANY SHOWERS BUT MVFR VSBYS OF 3-5SM ARE POSSIBLE IN ANY STORMS AND THE STRONGER SHOWERS. THERE IS THE POTENTIAL FOR MVFR CIGS IN 2-3KFT AGL RANGE DEVELOPING NORTH OF HWY 30 LATE TONIGHT THROUGH MID AM SUNDAY THAT COULD POSSIBLY IMPACT KCID AND KDBQ TERMINALS. LOW LEVEL WIND SHEAR IS ALSO POSSIBLE LATE TONIGHT THROUGH MID AM SUNDAY WITH THE WARM FRONT. BEHIND THE WARM FRONT EXPECT A RETURN TO VFR CONDITIONS WITH SOUTH WINDS INCREASING TO 15-30 KTS. SHOWERS AND STORMS ARE EXPECTED TO RE-DEVELOP LATE SUNDAY AFTERNOON AHEAD OF A COLD FRONT AS IT APPROACHES. WIDESPREAD SHOWERS AND SOME STORMS ARE EXPECTED WITH THE COLD FRONT AS IT PASSES THROUGH THE TERMINALS SUNDAY EVENING. CONDITIONS WILL FAVOR MVFR TO POSSIBLY IFR IN THE PRECIPITATION MOSTLY FOR VSBYS OF 2-5SM. && .HYDROLOGY... ISSUED AT 246 PM CDT SAT APR 13 2013 A LARGE AMOUNT OF THE RAINFALL FROM APRIL 8-11 SOAKED INTO THE GROUND ENDING THE DROUGHT ACROSS THE AREA BUT ALSO CAUSED SOME RIVERS TO RISE ABOVE FLOOD STAGE. APRIL RAINFALL IS CURRENTLY 200-300 PERCENT OF NORMAL OVER ROUGHLY THE NORTHWEST HALF OF THE CWFA AND 150-200 PERCENT OF NORMAL OVER THE SOUTHEAST HALF. SOIL MOISTURE IN THE ZERO TO 20 INCH LAYER IS 100-175 PERCENT OF NORMAL AND THE ZERO TO 72 INCH LAYER IS 75-150 PERCENT OF NORMAL. RIVERS ACROSS EASTERN IOWA AND NORTHERN ILLINOIS ARE RUNNING ABOVE TO MUCH ABOVE NORMAL FOR MID APRIL. IN FAR NORTHEAST MISSOURI RIVERS ARE RUNNING ABOVE NORMAL. THE WEATHER PATTERN NEXT WEEK IS UNSETTLED WITH MORE RAIN EXPECTED. CURRENT INFORMATION SUGGESTS SEVERAL DAYS OF RAIN AS ANOTHER FRONT MOVES SLOWLY ACROSS THE MIDWEST. THERE IS MEDIUM TO HIGH CONFIDENCE THAT THE ABOVE SCENARIO WILL OCCUR. UNDER THIS SCENARIO RAINFALL IS EXPECTED TO BE HEAVIER THAN NORMAL. WITH RIVER LEVELS ALREADY ABOVE NORMAL...ANY PROLONGED PERIOD OF HEAVIER THAN NORMAL RAINFALL OVER MOIST TO SATURATED SOILS WILL RAISE RIVER LEVELS FURTHER. WHERE THE HEAVIEST RAINFALL WILL OCCUR IS NOT KNOWN WITH ANY CONFIDENCE AND WILL BE VERY IMPORTANT TO FUTURE RIVER LEVELS. EMERGENCY MANAGERS AND THOSE WITH INTERESTS ALONG AREA RIVERS ARE URGED TO FOLLOW WEATHER AND RIVER FORECASTS CLOSELY OVER THE NEXT WEEK. ..08.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...DLF SHORT TERM...DLF LONG TERM...08 AVIATION...05 HYDROLOGY...08
Hazardous weather outlook, Apr 13, 4:50 AM CDT, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 450 AM CDT SAT APR 13 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 450 AM CDT SAT APR 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SOME ISOLATED TO WIDELY SCATTERED THUNDERSTORMS LATER TONIGHT AND INTO EARLY SUNDAY MORNING. THESE OVERNIGHT STORMS ARE NOT EXPECTED TO BE SEVERE IF THEY OCCUR...BUT MAY BE ABLE TO PRODUCE SMALL HAIL. AREA RIVERS ARE EXPERIENCING FLOODING. SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED STRONG TO SEVERE STORMS MAY OCCUR LATE AFTERNOON INTO THE EVENING IF AREA TEMPERATURES RISE INTO THE LOWER 70S AHEAD OF A COLD FRONT. THE PRIMARY RISKS WOULD BE HAIL TO THE SIZE OF HALF DOLLARS...STRAIGHT LINE WINDS TO 60 MPH. IN THE LATE AFTERNOON UNTIL SUNSET...AN ISOLATED AND BRIEF TORNADO MAY ALSO BE POSSIBLE. AHEAD OF THE COLD FRONT...SOUTH WINDS OF 20 TO 30 MPH IN THE AFTERNOON MAY GUST AT TIMES TO OVER 40 MPH. LATE MONDAY THROUGH WEDNESDAY...THERE MAY A CHANCE OF THUNDERSTORMS SOUTH OF I-80 NEAR A STALLED FRONT IN MISSOURI. AT THIS TIME... LIMITED INSTABILITY DOES NOT SUPPORT ANY STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. 12/NICHOLS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:57 AM CDT | River Flood Warning | DVN | Rock Island | 16 days |
| Apr 14, 10:57 AM CDT | River Flood Warning | DVN | Rock Island | 16 days |
| Apr 14, 10:57 AM CDT | River Flood Warning | DVN | Mercer, Rock Island | 18 days |
Nearby
Wind Advisories in Iowa, 2013Wind Advisories in Illinois, 2013Wind Advisories in Missouri, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.